MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS 7CM SEGMENTAL FEMORAL LT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS 7CM SEGMENTAL FEMORAL LT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient had a knee arthroplasty.Subsequently, the patient was revised due to incorrect implant rotation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient was revised approximately 6 months post implantation because the patella was dislocating due to the femoral rotation being wrong.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 h6: proposed component code: mechanical (g04) - femur no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.During the investigation is was found the orthropedic salvage system femoral implant was used with a depuy attune patella, these implants are not compatible for use.Per the ifu for biomet oss orthopaedic salvage system, improper selection, placement, positioning, alignment and fixation of the implant components, or absence of, or nonfunctioning quadriceps mechanism may result in unusual stress conditions which may lead to subsequent reduction in the service life of the prosthetic components.The root cause of the reported issue is attributed to off label usage.The complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS 7CM SEGMENTAL FEMORAL LT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21095285
Report Number0001825034-2025-00065
Device Sequence Number13051792
Product Code JDI
UDI-Device Identifier00880304238831
UDI-Public(01)00880304238831(17)340122(10)66366453
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150355
Device Lot Number66366453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/08/2025
05/28/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/27/2025
05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight80 KG